Have you tried to go to a different doctor?It sounds like they are just loading you up on every kind of med they can.Did you develop the depression and anxiety after the pain pills because they definitely cause that.
Hi and welcome! I'm sorry about all the pain you're having to deal with. If I understand your post, you're taking percoset, klonopin and skelaxin? Did I miss any?
Percoset is a strong drug in itself, klonopin is an anti anxiety and skelaxin is a muscle relaxer. If you're wanting to stop the medications and stick with physical therapy, I would TAPER off of them one at a time. We can't recommend tapering schedules here, but I would start with the percoset.
Regarding physical therapy - I went to an awesome PT for neck and back pain, and she was so knowledgeable about what was going on with me, after about 4 months my pain was SO much more under control. Don't let any doctor tell you what is best for you if you KNOW that PT works - stick with that.
If you want to taper off of the percoset, it's not fun, but very doable. If you look to the right side of your screen there is the Thomas recipe and the amino acid protocol that has a wealth of information and items that can help you while detoxing. Is this something you want to do?
Well wishes to you, and post back so we know how you're doing, or if you have any more questions. I'm not sure if I covered all of the ones you have :)
Sorry, I also noticed that you were taking Wellbutrin - have you been taking this for a while? And I'm curious if your mood got better or worse after starting the Wellbutrin. Sometimes with SSRI's, it takes several tries before finding the right one, and sometimes it may make your situation worse. It just depends on how you react to them, and other meds could effect how well the Wellbutrin is really working.
Just wanted to check in with you and see how you're doing.
Keep us updated so we can help you out!
Well wishes to you...
Hello, The bipolar I have always had since a child. But the percoset did seem to make the depression and anxiety worse!
Sandy, Thank You for your comments. I do want to come off the percoset because lately it has been giving me nausea later in the day.. The wellbutrin made things better I think? The pain is so bad that I am scared to come off them now. I have been getting so angry at people lately..and I am rude to them..that is not like my old self at all. Maybe I could try to gradually take one less a day.